International Scientific Journal

Thermal Science - Online First

External Links

online first only

On the solution for the diffusion equation related to the L-functions attached to cusp forms

In this article we suggest the entire functions associated with the L-functions attached to cusp forms. The entire function defined by the Fourier cosine transform is the solution for the diffusion equation in one-dimensional case. We propose three conjectures for the zeros of three entire functions of order one via theory of entire functions.
PAPER REVISED: 2022-12-10
PAPER ACCEPTED: 2022-12-12
  1. Murty, M. R., Dewar, M., and Graves, H., Problems in the Theory of Modular Forms, Hindustan Book Agency, Springer Nature, 2015
  2. Berndt, B. C., and Knopp, M. I., Hecke's Theory of Modular Forms and Dirichlet Series, Vol. 5, World Scientific, Singapore, 2008
  3. Ogg, A., Modular Forms and Dirichlet Series, Vol. 39, WA Benjamin, New York, 1969
  4. Hafner, J. L., Zeros on the Critical Line for Dirichlet Series Attached to Certain Cusp Forms, Mathematische Annalen, 264(1983), 1, pp.21-37
  5. De Bruijn, N. G., The roots of trigonometric integrals, Duke Mathematical Journal, 17(1950), 3, pp.197-226
  6. Newman, C. M., Fourier transforms with only real zeros, Proceedings of the American Mathematical Society, 61 (1976), 2, pp.245-251
  7. Cannon, J. R., Esteva, S. P., and Van Der Hoek, J., A Galerkin Procedure for the Diffusion Equation Subject to the Specification of Mass, SIAM Journal on Numerical Analysis, 24(1987), 3, pp.499-515
  8. Boas, R. P., Entire Functions, Academic Press, New York, USA, 1954